# SDR ASAA2021032134332

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,326 hours, 10,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO R-1 DOOR HAS LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER B737-800 AMM 33-51-01-960-801 - OPS NORMAL.
